There seems to be neurological disagreement about this, and presumably the disagreement is addressed in the American Neurological Society's Guidelines for treatment, but you have to be a member to see them.
I’d appreciate any help or opinions on this.
I have slowly removed Azilect/rasgalibe as well as Neupro from daily consumption and have have found that with three time released carbodopa/levodopa 50-200
that I am moving slower my voice has gone down in volume considerably and the ache and muscle stiffness in the upper right arm arm muscle has become much more acute
I've been on Rasagiline for almost two years - no side effects.
I started out about 3 years ago taking one c/l then they diagnozsed me with PD. last fall and I am now tasking c/l three times a day and my doctor told me it did more good if you take on empty tumm and don't eat for 45 min after taking it. Sometimes (not often) i get a little nausate with the first one in the morning. I usually have a bad reaction to drugs. only one pain med i can take. I azlso take ropinirole for rest legs 1 mg the carbodopaz-Levodopa is 10 100.mg . As I said I take 3 of c/l and 1 ropinirole. I have not noticed any side affects Yet. But you really need to talk to your doctor and then follow his directons. If you do not like that one find another one you can deal with. I am so sorry you are having these issues. Some days I get a bit depressed and I am taking a childs dosage of somedthign to help that. But before PD I had what my doctor called seasonal depression because of lack of sunshine.
I had a very bad casze of restless legs back in the 80's and I was on Klopin (sp) I took if for several years asnd had to increase it from 1/4pill to finally taking a full pill. Havent had restless legs in over 30 years but showed up with the PD.
I have a long list of meds i am allergic to so surprised I am taking those two without having side affects. Since I don't know much about PD maybe I have side affects and don't know it. LOL So far both have helped my balance and tremors a little bit. May God enfold yu in His loving arms and provide some answers for you. God bless us all
Yes I was so much better off before I started taking it because it made me so sick I had decided I didn’t need it. The doctor to my daily pills slowly so I could work up to the point where I needed to be taking the right amount. I still get some nausea but trust me it’s not better to do without you need that dopamine very much. Your brain need to sit up with me if you’re not concerned about anything else think about what your brain needs for you to think clearly and for this not to completely take over your life really fast. I would take another look at taking Nop/lov Combination. The lova Yes what makes you sick Nopa is foot tries to counteract the sick I lova has given you. Hard to understand right now but important to take those pills. I’m no doctor… I’m an experience- er
On levadopacarb.. one month. Nauseous all day
I was so much better without